# SDR ASOA201101488

- Difficulty date: August 8, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 27,279 hours, 23,623 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP FS 589 CORRODED BETWEEN LBL 9 & LBL 27.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  INSTALLED CAP IAW SRM 51-40-11, SRM 51-42-06, SRM 51-42-21 AND SRM 51-42-15.
